# SDR UALA2010101103765

- Difficulty date: October 10, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 80,504 hours, 9,841 cycles
- Engine: Pwa PW4056
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Part number: 65B81129139
- Part serial: 60
- Condition: Leaking
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD T/E FLAP TRANSMISSION NR4 LEAKING BEYOND LIMITS.  FLAP TRANSMISSION ROTORY SEAL LEAKING AT SHAFT. 5 DROPS PER MINUTE. INSTALLED NEW TRANSMISSION. BALL SCREW IS ATTACHED AND SAFETIED. COMPLETED INSTALLATION AND OPS CHECKED.
